A 48-year-old member asked:
I have been on cholestyramine for 10 days to clear arava (leflunomide) from my system.how long will this non-stop itching last?
1 doctor answer • 1 doctor weighed in
Orthopedic Surgery 14 years experience
Discontinue: You may be having a histaminic reaction to the cholestyramine. I'd stop the medication or take Benadryl (diphenhydramine) to see if the itching improves. Tell the prescribing doctor, they will likely switch you to a different drug.
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsAnswered >2 years ago
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.